Periods Returned

by Elizabeth
(New Zealand)

Since I have begun using Natpro (3-4 weeks), my periods have returned - that's after 12 months of no periods at all. Is this a common response?

However, I am loving the fact that the hot flushes and night sweats have gone. Now just waiting for those few extra stubborn pounds to go too!

Comments for Periods Returned

Click here to add your own comments

Mar 10, 2010
Periods Returned
by: Wray

Hi Elizabeth. I have found in very early menopause, which is the stage you're in now, that progesterone can cause us to bleed. It's normally only once, rarely twice, and nothing to be concerned about. Over the course of the 12 months there is still sufficient oestrogen to build the lining of the uterus, but not enough progesterone to cause it to shed. Now you're supplementing there is. This is a good thing, as it's 'cleaning' the uterus out. So pleased the hot flushes and night sweats have gone, awful things! They could return if you go through a stressful time, even good stress can cause progesterone levels to drop, simply use more cream. Progesterone is thermogenic, but don't expect miracles with the weight loss. The extra weight is often caused by insulin resistance which can develop during peri-menopause, oestrogen is the culprit, coupled with lowering progesterone levels. There are other causes too, you might like to see this web page. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...